MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION RFA, LUER LOCK - LUER LOCK; SYRINGE, PISTON

BAXTER HEALTHCARE CORPORATION RFA, LUER LOCK - LUER LOCK; SYRINGE, PISTON
Catalog Number H93813901
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an unspecified quantity of rapidfill connectors (red) where contaminated with particulate matter (pm).The pm was further described as black or white spots.Some pm was within the sterile packaging and some was between the seal of the packaging.It was further reported that the pm appeared to be mostly loose.This was discovered during production, prior to patient use.There was no patient involvement.No additional information is available.
 
Additional Manufacturer Narrative
H4: the lot was manufactured from february 15, 2021 - february 16, 2021.H10; two-hundred thirty-six (236) actual samples were received for evaluation.Magnified inspection was performed which observed foreign matter in twenty-three (23) samples only.The reported condition was verified in 23 samples; however, not verified in 213 samples.The cause of the condition could not be determined.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
RFA, LUER LOCK - LUER LOCK
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
AVAILMED
c. industrial lt. 001 mz. 105
no 20905 int a, col cd ind.
tijuana, baja california 22444
MX   22444
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 
2242702068
MDR Report Key12359574
Report Number1416980-2021-05183
Device Sequence Number3794925
Product Code FMF
UDI-Device Identifier00085412478364
UDI-Public(01)00085412478364
Combination Product (Y/N)Y
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K872743
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 02/08/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/31/2024
Device Catalogue NumberH93813901
Device Lot Number60281386
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/20/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2021
Supplement Date Received by Manufacturer02/02/2022
Initial Report FDA Received Date08/24/2021
Supplement Report FDA Received Date02/08/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown